My husband tarted taking 5 mg Donepezil and then after a month this was increases to 10 mg. After about 2 weeks on this increased dose he stared to exhibit severe paranoia. He is convinced there are other people around who are “ out to get him”, make him do something bad, poison his food, gas him! When we go out in the car, he thinks we are being followed. He tries not touch anything in case he leaves his imprint! I don’t know whether he has got the Novochok poisoning thing in his head and this may be an issue. These symptoms seem to lessen around teatime when he starts to relax a bit and be more like the person he was before he started the drugs. His specialist nurse ( we’ve never seen a doctor since we stared this dreadful journey) has recommended he drops back to the 5 mg dose and will contact me in a couple of weeks. As you can imagine, this is frightening and upsetting for my husband and not much fun for me either. Has anyone else experienced anything similar?